Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Wine and Beer a problem W/ meds?
Jul 8, 2008

Hi Doc Frascino, I am on Atripla and I last had CD4 counts of 800 and an undetectable viral load. I tend to drink about a bottle of red wine per week, sometimes a bit more because I just love red wine! I dont drink everyday but definately drink 3-4 days a week at 2-3 glasses of wine (sometimes beer)in one night. Is this to much? I often take my Atripla a couple of hours after my last glass and ofcourse i drink a huge glass of water with the med. I also run 4 miles per day 5 days a week so I sweat a lot of any medication/alcohol out of my system. Any concerns or advice for me? The red wine helps my depression:) Keeps me smiling. Thanks! Garrett

Response from Dr. Frascino

Hey Garrett,

I'm toasting to your good health with a fine merlot as I type this. I see no problem with drinking wine in moderation. (Yes, a bottle per week would be considered "in moderation.") I also applaud your four-mile run five days a week. Not so much because it sweats the alcohol out of your system, but rather because it makes your butt look great naked!

Cheers Garrett!

Dr. Bob


Previous
allergic reaction sleep aid
Next
Touristic travel to New York

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement